# SDR SWAA2018072023647

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 49,816 hours, 29,223 cycles
- Engine: Ge CFM567B24
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: PA156413
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADE NR 14 CRACKED AT CONCAVE SIDE.  R&R BLADE PER MM.
